MathSciNet Relay Station
MathSciNet bibliographic data
MR2431031 (2009f:13034) 13H10 (13A30)
Duong Quôc Việt On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4185–4195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement